MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; IMPLANTABLE CARDIOVERTER

BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; IMPLANTABLE CARDIOVERTER
Model Number G151
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillators (crt-d) exhibited high out of range shock impedance measurements greater than 200 ohms., on the right ventricular (rv) lead.Technical services (ts) confirmed this represents a sudden increase.Ts recommended reprogramming options.No adverse patient effects were reported.The device remains in service.Additional information was received that it is planned to evaluate the patient in six months.No adverse patient effects were reported.This device remains in service.

Brand Name
DYNAGEN? CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25678066
Report Number2124215-2026-35117
Device Sequence Number17311060
Product Code NIK
UDI-Device Identifier00802526534638
UDI-Public(01)00802526534638(17)230210
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/10/2023
Device Model NumberG151
Device Catalogue NumberG151
Device Lot Number144999
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/01/2026
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale